# SDR A6WA2020011647107

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400847
- Condition: Dented
- Location: Te Flap
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD END HAS DENT. (OUTBOARD AND BELOW OF THE OUTBOARD FLAP ARM)  AIRCRAFT REMOVED FROM SERVICE  REPAIRED LEFT WING INBOARD FLAP OUTBOARD END LOWER SKIN IAW REO 601R-57-52-1544.
